# SDR DALA2024052005335

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 92,926 hours, 43,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: DURING CCK AND WHILE INSPECTING PER ER/A 522877-14,REV E CORROSION FOUND ON SEVERAL LOCATIONS OF RHS NLG LATERL PANEL AND LWR CENTER SKIN PANEL AND REINFORCEMENT.PANEL REPLACEMENT NEEDED AT REV A DTE IS COMPLETED,ICA'S INCORPORATE. 197334 S PER SECTION II OF 607090-14, REV A ACCOMPLISH SECTION II INITIAL INSPECTION WITHIN 63,068 FC TOTAL FROM A/C FIRST FLIGHT, OR WITH IN 19,747 FC FROM 14MAY24. REPEAT SECTION II INSPECTION WITHIN EVERY 7,045 FC AFTER INITIAL INSPECTION. ASSOCIATED ER/A 32-607090 ADDED FOR AC 3219. (LP: 0342585)
